# SDR SWIA202401170006

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 42,221 hours, 28,018 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY ENCOUNTERED IN FLIGHT WHILE JOINING FINAL APPROACH COURSE. CA WAS HAND FLYING AT THE TIME. RUNAWAY OCCURRED AT FLAPS 20. DISCONNECTED MACH AND STAB TRIMS AND RUNAWAY CEASED. (FLIGHT 3902 FILED OPEN)
